# SDR FDEA202101130073

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 64,335 hours, 24,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27669
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR GIRT BAR IS LOOSE AND NEEDS TO BE RESTOWED.  REINSTALLED L/H DOOR GIRT BAR AND GIRT BAR SLIDER WITH HIS PROX SWITCH TARGET AS PER AMM 25-66-10-2.  TESTED AS PER SAME AMM, TEST PASSED.
